e-Journal
Paper Type ![]() |
Contributed Paper |
Title ![]() |
Co-Semisimple Modules and Multiplication Modules |
Author ![]() |
Phannika Leksing and Jintana Sanwong* |
Email ![]() |
scmti004@chiangmai.ac.th |
Abstract: Let R be a commutative ring with identity 1. We say that M is a multiplication R-module if each submodule N of M has the form MI for some ideal I of R. In this paper, we give some characteriza-tions of co-semisimple modules, and look at some ring theoretic and module theoretic properties and try to see how they transfer between R, S and M in case M is a multiplication module and S is the ring of endomorphisms of M.
|
|
Start & End Page ![]() |
31 - 33 |
Received Date ![]() |
2001-11-23 |
Revised Date ![]() |
|
Accepted Date ![]() |
2002-02-04 |
Full Text ![]() |
Download |
Keyword ![]() |
co-semisimple module, multiplication module. |
Volume ![]() |
Vol.29 No.1 (APRIL 2002) |
DOI |
|
Citation |
Leksing P. and Sanwong* J., Co-Semisimple Modules and Multiplication Modules, Chiang Mai Journal of Science, 2002; 29(1): 31-33. |
SDGs |
|
View:655 Download:222 |